zbMATH — the first resource for mathematics

Infinite-dimensional LMI approach to analysis and synthesis for linear time-delay systems. (English) Zbl 1265.93146
Summary: This paper considers an analysis and synthesis problem of controllers for linear time-delay systems in the form of delay-dependent memory state feedback, and develops an Linear Matrix Inequality (LMI) approach. Firstly, we present an existence condition and an explicit formula of controllers, which guarantee a prescribed level of \(L^2\) gain of closed loop systems, in terms of infinite-dimensional LMIs. This result is rather general in the sense that it covers, as special cases, some known results for the cases of delay-independent/dependent and memoryless/memory controllers, while the infinite dimensionality of the LMIs makes the result difficult to apply. Secondly, we introduce a technique to reduce the infinite-dimensional LMIs to a finite number of LMIs, and present a feasible algorithm for synthesis of controllers based on the finite-dimensional LMIs.

93C23 Control/observation systems governed by functional-differential equations
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
93B50 Synthesis problems
Full Text: Link EuDML
[1] Azuma T., Ikeda, K., Uchida K.: Infinite-dimensional LMI approach to \(H^\infty \) control synthesis for linear systems with time-delay. Proc. of ECC99, 1999 · Zbl 1265.93146 · www.kybernetika.cz · eudml:33548
[2] Azuma T., Kondo, T., Uchida K.: Memory state feedback control synthesis for linear systems with time delay via a finite number of linear matrix inequalities. Proc. of IFAC Workshop on Linear Time Delay Systems 1998, pp. 183-187
[3] Azuma T., Watanabe, R., Uchida K.: An approach to solving parameter-dependent LMI conditions based on finite number of LMI conditions. Proc. of American Control Conference 1997, pp. 510-514
[4] Boyd S., Ghaoui L. El, Feron, E., Balakrishnan V.: Linear Matrix Inequalities in System and Control Theory. SIAM Stud. Appl. Math. 15 (1994) · Zbl 0816.93004
[5] Souza C. E. de: Stability and stabilizability of linear state-delayed systems with multiplicative noise. Proc. of IFAC Workshop on Linear Time Delay Systems 2000, pp.21-26
[6] Dugard L., (eds.) E. I. Verriest: Stability and Control of Time-Delay Systems. (Lecture Notes in Control and Information Sciences 228.) Springer-Verlag, Berlin 1997 · Zbl 0901.00019 · doi:10.1007/BFb0027478
[7] Fattouh A., Senme, O., Dion J.-M.: \(H_\infty \) controller and observer design for linear systems with point and distributed time-delay. Proc. of IFAC Workshop on Linear Time Delay Systems 2000, pp. 225-230
[8] Gu K.: Constrained LMI set in the stability problem of linear uncertain time-delay systems. Proc. of American Control Conference 1997, pp. 3657-3661
[9] Gu K.: Discretization of Lyapunov functional for uncertain time-delay systems. Proc. of American Control Conference 1997, pp. 505-509
[10] Hale J., Lunel S. M. V.: Introduction to Functional Differential Equations. Springer-Verlag 1993 · Zbl 0787.34002
[11] He J., Wang, Q., Lee T.: \(H^\infty \) disturbance attenuation for state delayed systems. Systems Control Lett. 33 (1998), 105-114 · Zbl 0902.93021 · doi:10.1016/S0167-6911(97)00114-X
[12] Ikeda K., Azuma, T., Uchida K.: A construction method of convex polyhedron in infinite number LMI approach for linear time-delay systems. Proc. of Annual Meeting of IEEJ 2000, pp. 1006-1007
[13] Ikeda K., Uchida K.: Analysis of state reachable sets for linear time-delay systems. Proc. of SICE2000, #105A-1
[14] Lee J. H., Kim S. W., Kwon W. H.: Memoryless \(H_\infty \) controllers for state delayed systems. IEEE Trans. Automat. Control 39 (1994), 159-162 · Zbl 0796.93026 · doi:10.1109/9.273356
[15] Li X., Souza C. E. de: LMI approach to delay-dependent robust stability and stabilization of uncertain linear delay systems. Proc. of Conference on Decision \(\&\) Control 1995, pp. 3614-3619
[16] Loiseau J. J., Brethe D.: An effective algorithm for finite spectrum assignment of single input systems with delay. Proc. of Symposium Modeling, Analysis and Simulation, IEEE-IMACS Conference Computational Engineering in Systems Applications 1996
[17] Louisell J.: A stability analysis for a class of differential-delay equations having time-varying delay. (Lecture Notes in Mathematics 1745.) Springer-Verlag, Berlin 1991, pp. 225-242 · Zbl 0735.34063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.